Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Decomposition of a group with a single defining relation into a free product


Author: Abe Shenitzer
Journal: Proc. Amer. Math. Soc. 6 (1955), 273-279
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069174-1
MathSciNet review: 0069174
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. C. Whitehead, On equivalent sets of elements in a free group, Ann. of Math. vol. 37 (1936).
  • [2] A. G. Kuroš, Teoriya Grupp, OGIZ, Moscow-Leningrad,], 1944 (Russian). MR 0022843

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069174-1
Article copyright: © Copyright 1955 American Mathematical Society